# SDR CALA2024071001998

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N5366
- Condition: Corroded
- Location: Bs 640 Str26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0495 - CORROSION ON TRANSITION PANEL BS 640 STR26 (BELOW PANEL ON NUTPLATE AREA) DOT 46-27 CHECKED LIMITS FOUND EXFOLIATED CORROSION 100% MATERIAL LOST IAW AND AMM 51-00-59. B757-200 SRM 53-00-53-1A-1 NOTE C DETAIL V. REMOVED AND REPLACED SIDE PANEL BS 545 TO 640 S-26R AND RESTORED SURFACE IAW B757- 200  SRM 51-40-02 BOEING DWG 143N5366, SRM 21-20-01,
